# SDR USAA2011120500030

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367135900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 251LG BETWEEN FR47 TO FR51 & BETWEEN Y1456 TO Y1959.  REPLACED FLOOR PANEL 251LG IAW A330 SRM 53-02-00.
